# SDR SWAA2021081520288

- Difficulty date: September 30, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD ENTRY DOOR MOP SILL AT B.S. 312-344; L.B.L. 55; W.L. 208.1. / REMOVED CORROSION ON FWD ENTRY DOOR MOPSILL; THE LOST MATERIAL IS MORE THAN 10% REMAINING THICKNESS IS .050' ORIGINAL THICKNESS IS .080' THEREFORE FOUND TO BE OUT OF LIMITS PER REF SRM 53-10-15-1A-1. REMOVED AND REPLACED FWD ENTRY DOOR MOP SILL AT BS 312-344 LBL 55 WL 208.1 PER REF SRM 51-40-02-0G AND DWG NBR 141A8110.
